IEEE - Institute of Electrical and Electronics Engineers, Inc. - Coupling of Modes in Helixes

Author(s): J. R. Pierce ; P. K. Tien
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1954
Volume: 42
Page(s): 1,389 - 1,396
ISSN (Paper): 0096-8390
DOI: 10.1109/JRPROC.1954.274571
Regular:

Propagation on a. helix as a function of frequency is characterized by ranges in which there is a slow wave which can be explained as very nearly a transverse electromagnetic wave traveling along... View More

Advertisement